Can someone lead me to an answer to this annoying problem. I feel these jolts almost electrical in my body. They arent always there BUT when they come its very irritating. For instance when they are happening i could be typing and id be fine then id move to get a drink and "i feel jolts" The best discription i can give is electrical - it feels electrical. I want it to stop , I feel like my body is trying to tell me theres a problem. Ive had blood work ALL normal. What is it??
hi there...i had the same thing about a year ago...don't know if it was the cause, but my dr. had me try zoloft..a week later I got these like electrically charged feelings up my back across my arms...like sort of a chill but without fever.
I got off the meds and they stopped. Hope this helps.
I had one pill of Lexapro and I still get all kinds of weird jolts like you said. Are you on any meds? In my case, I believe I get them from damage done to my central nervous system by the Lexapro. If I were you, I would seek out a neurologist. It sounds like a nervous system problem. Just a guess on my part.
Hi I agree with the last poster I have electrical pain in various parts of my body and its really annoying. My symptoms are related to a neurological problem I would go and see a neurologist. Take Care crystaly
Thank you, I am on meds. - for my head. Its a problem that sticks around for a while then disapears (from 27 to 29 so, maybe 3 years). Ive tried drinking wine. Thanks for the responces. Im glad to know there are others and im not alone. I will go see a specializd doc. Thanks, I was unaware meds can do damage. Will look into it.
Im taking effexor BUT what plagues me ..these nerve jolts were before the meds. I thought they were cancer warnings, and that my cells were messed up. Now, I took everyhing healthy for my body. good vitamins, etc. ONE OTHER THOUGHT COULD HERPES VIRUS CAUSE THIS?? (sorry 4 caps, my comuter is acting up)
Mm, they're unpleasant, those electric jolts. I've had them in relation to anti-depressants, particularly coming off Efexor. It's something to do with seretonin levels I believe. I'd suggest telling the dr who's prescribing the brain medication.
Let me add that the meds may play a role though - i was reafirmed after a nice responce to my post - i cehcked and was told that seritonin and meds affect your central nervous system and can affect you - if you miss a dose or take them to long. Could be it or not - it really is a mystery to me and having 0 insurance makes it harder to solve.
Let me further explain how it feels. Tell me if this is what you feel. "kind of like a pin ball game going off in your body, except the balls (or jolts) happen irregular and in different places. I CANT stand it. I thought it was my body telling me it was in trouble - I cant believe a good doctor cant find a cause and fix it. It also comes and goes - but when it comes it stays around a few weeks then (hopefully) goes away for a longer time. Im having them now if i move i feel this weird conncetion going off in my body! I was told it was central nervous system. I need to see a nerve doc. Its not from meds though - i had it before the meds!
I have the electrical shock sensation that comes on in a burst and is erratic. It's source is disc degneration and/or nerve pinching. I've had a 3 spine surgeries. Along with this i have a lot of "buzzing, pins/needles" but the onset of "shock" sensation lead to an MRI that showed ruptured and herniated discs which messed with the nerves and caused (and still do 2 surgeries later) the shocking sensation. Ask your doc to refer you to a neruologist and schedule an MRI while waiting to see neurologist. certain medications might also cause this sensation so make the neurolgist aware of what you taking. good luck.
Man, I thought I was the only one going crazy.I get the electical jolt every nite for an hour or so over any sound around me.It could be quiet and somebody taps the table and the jolt goes through me.Even someone turning on a lite switch will do it.The wirdest feeling comes in the early morning when you wake up and just as I fall asleep again a jolt or zzzit sound comes from my ears and sends a jolt through my body.If I keep my eyes open it will not happen but once I dose it happens again.The good thing is that when it happens I know i'm falling asleep.WEIRD!!!! Any ideas
Hey , I've had the same exact symptoms as described above since I was like 6 and I am 14 now . I don't take any meds , and the docrtors told me they had no idea what it was. Ummm ... The only thing is I get it like everyday and it only happens for a few seconds but constantly. It happens in a lot of parts of my body but mainly on my heart . If you find out what it is please tell me . It doesn't really bother me though it's just annoying .
Having the same problem. Haven't had the symptoms in a while but I started feeling bad a few days ago and they started yesterday. Its so scary its like a sudden jump but just in certain places. anyone find any good answers?
I'm having the same problem, and I was on zoloft. But mine start in the chest and it seems like its connected to a heartbeat. When the jolt happens it radiates from my chest throughout my body and cause me to jerk. It doesn't hurt but its very uncomfortable and it'll last for three or four days and then stop. Its been like this for 3 years. So it started before zoloft. Its kinda scary! Does anyone have my symptoms?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.